Artinian Hopf algebras are finite dimensional

Chia Hsin Liu, James J. Zhang

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We prove that an artinian Hopf algebra over a field is finite dimensional. This answers a question of Bergen.

Original languageEnglish
Pages (from-to)1679-1680
Number of pages2
JournalProceedings of the American Mathematical Society
Volume135
Issue number6
DOIs
Publication statusPublished - 2007 Jun 1

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this